# SDR DALA1032839853

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FUSELAGE EXTERIOR, LT WINDOW BELT, WINDOW NR6 AFT EDGE OF CUTOUT CRACKED AS MARKED.  REF SID INSP PROCEDURE SEQUENCE 1, METHOD 01, FOR PSE 53.09.021 SID MANUAL VOL II, SECTION 253-30-09. ATTACH SSI REPORT FORM 5100-3201. ENTER INTO DEF TO ENG. ALL REPAIRS MUST BE APPROVED BY MANAGER FAA ACO EA REQUIRED. R & R DAMAGED FUSELAGE  LT WINDOW BELT SKIN STA 313-427, PN 9958156-1, PO 6301W008 IAW DWG 5932737 AND DWG 5930346.
